# SDR IPXA201904241378

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 24,654 hours, 16,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAINTERIOR EMERGENCY LIGHTS INOPPER FIM 33-51-815-802 FIGURE 103, R&R EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07. OP/C GOOD
